# SDR AALA202209076767

- Difficulty date: August 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A300*
- Aircraft serial: 5594
- Aircraft time: 28,803 hours, 11,576 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE RIGHT HAND HORIZONTAL STABILIZER #6 HINGE FITTING IS WORN. REPLACED HINGE FITTING PER AMM 55-16-42.
